# SDR DXTA200500528

- Difficulty date: January 15, 2005
- Submitted: February 9, 2005
- Operation: Air carrier
- Aircraft: N996QS
- Make and model: Cessna 750
- Aircraft serial: 7500196
- Aircraft time: 2,558 hours, 1,522 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Relay
- Part number: M6106
- Condition: Inoperative
- Location: Pitot Heat
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING T/O THE AMBER MESSAGE P/S RAT HEAT OFF ILLUMINATED WITH THE P/S HEAT SWITCHES IN THE ON POSITION.  AFTER BRINGING THE THROTTLES TO IDLE THE CAS MESSAGE TURNED CYAN WITH THE P/S SWITCHES STILL IN THE ON POSITION.  REMOVED AND REPLACED RELAY KCOO4 AND P/S SWITCH CESSNA 750MM 30-30-01, PERFORMED OPS CHECKS IAW CESSNA 750MM30-32-00 PILOT/ STATIC HEAT CHECKS SERVICEABLE.
